# SDR DALA2024090908878

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,975 hours, 1,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FORWARD CARGO DOOR - DAMAGE NOTED WITH PREVIOUS REWORK, FWD EDGE OF DOOR 30" FROM BOTTOM. CORRECTIVE ACTION: REWORKED PER A330 SRM 52-31-00-283-013 NO MATERIAL REMOVED DAMAGED CONTAINED IN TOP COAT. (0544872)
